# SDR AALA20170816012

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 24,569 hours, 9,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69390034
- Condition: Missing
- Location: L1 Door Gate
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FLIGHT ATTENDANT REPORTED AN EXTREMELY LOUD AIR LEAK FROM THE L1 DOOR.  EMERGENCY DECLARED AND DIVERTED.  UNEVENTFUL LANDING.  INSTALLED L1 DOOR LOWER FLAPPER SPRING IAW AMM 52-11-00 AND ACCOMPLISHED PRESSURIZATION SYSTEM TEST IAW AMM 21-31-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
